Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reyataz And Turning Yellow

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

yellow on reyataz

Hi Dr.I have been on reyataz truvada and norvir now for a few months. It has elavated my bilirubin levels so I do get yellow eyes. I was wondering if there are any concerns with that. My ID Dr said it is nothing to worry over. Are there any...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...There have been only a few cases reported of actual liver damage in the setting of Reyataz elevated bilirubin levels (which mimics Gilbert's syndrome). Most cases are well tolerated though sometimes skin irritation can Read more »

TRUVADA, NORVIR, REYATAZ = YELLOW EYES.?

I STARTED MEDICATION A WEEK AGO IM TAKING NORVIR, TRUVADA, AND REYATAZ AT 5PM EVERYDAY. MY HIV CASE... Read more »

Yellowing of the eyes with Norvir, Reyataz, and Truvada

I recently started on 100mg Norvir, 300 mg Reyataz, and Truvada. I have tolerated it well. I have... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Reyataz (Atazanavir) From The Body's "Ask the Experts" Forums

...boosted with Norvir (ritonavir). Is it risky to change a regimen that is otherwise working great for me? Reyataz is causing a yellowing of my skin and eyes; is there another drug I can take? I need to take a prescription-strength drug for... Read more »
Test Positive Aware Network

Reyataz

...Dizziness and lightheadedness. Elevated levels of unconjugated bilirubin (produced by the liver) may result in cases of jaundice (yellowing of the skin or eyes), reported in 4-9% of individuals. However, no evidence of liver problems was... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...Hyperbilirubinemia (an abnormally high amount of bilirubin in the blood). Call your healthcare provider right away if you experience yellowing of the skin or eyes. Fat redistribution. Changes in body fat may include an increased amount of fat in... Read more »
AIDS InfoNet

Atazanavir (Reyataz)

...atazanavir. Bilirubin is produced by the liver when old red blood cells are broken down. High levels of bilirubin can cause yellow skin or eyes. This is called jaundice. About 10% of patients using atazanavir got jaundice. High bilirubin levels... Read more »
Connect With Others

yellow eyes after starting med

Posted by 1tommystate, 2 Replies
...wodering if anyone eles had this yellow eyes after startin reyataz norvir truvada ? lost and worried .. just tested pos in nov 2009 . any one know about this . also Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 2 Replies
hello Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »

26 years AIDS survior

Posted by AaronK, 3 Replies
...first thing i remember was the medication and what they all did to me. First was the AZT, like Ny-QUil but clear with a pinch of yellow, i had to take three times a day. Everyday before i went to school, ate dinner, and shooked up at 2 am; just... Read more »